Alert archive / North Dakota / River Flood Warnings in 2018
River Flood Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Mar 29, 2018, 10:08 AM CDT for McKenzie County, Williams County, North Dakota. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2018, 10:08 AM CDT (15:08 UTC)
- Expired
- Apr 6, 2018, 11:02 AM CDT
- In force
- 8 days
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties McKenzie County, ND, Williams County, ND
The radar
The Glasgow radar (KGGW), 214 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Williston (WLTN8). The gauge peaked at 25.28 ft at Mar 30, 2018, 10:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 22 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06330000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
169
WGUS43 KBIS 291508
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Bismarck ND
1008 AM CDT Thu Mar 29 2018
...The National Weather Service in Bismarck has renewed the flood
warning for the following rivers in North Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston...Minor to Moderate
flooding was occurring...With river levels forecast to decrease.
. The Flood Warning for the Missouri River near Williston has been
renewed. Ice related high water continues to affect the area and
is expected to continue into the weekend, or until the river becomes
ice free. Fluctuations in water levels between one and four feet have
been been observed for the past couple of days and are in the range
expected over the coming days.
NDC053-105-302108-
/O.NEW.KBIS.FL.W.0003.180329T1508Z-180401T1500Z/
/WLTN8.2.IC.180329T1223Z.000000T0000Z.180401T1454Z.NO/
1008 AM CDT Thu Mar 29 2018
The National Weather Service in Bismarck has issued a
* Flood Warning for the Missouri River near Williston.
* Until further notice.
* At 08AM Thursday the stage was...22.5 feet
* Flood stage is 22.0 feet.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Fri Sat Sun Mon Tue
Missouri River Basin
Williston 22 22.5 Thu 9 AM 20.7 20.7 20.7 20.9 21.1
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
ajs9 follow-up statements
607
WGUS83 KBIS 300225
FLSBIS
Flood Statement
National Weather Service Bismarck ND
925 PM CDT Thu Mar 29 2018
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston...Moderate flooding
is occurring and is expected to continue.
.Flooding resulting from ice affected flow along the Missouri River near
Williston will likely continue through Friday. While water levels on the
Yellowstone River near Sidney, Montana continue to fall, this reduction
in flow has not yet reached the confluence with the Missouri River as of
Thursday evening. Rapidly fluctuating water levels are possible through Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
A follow-up product will be issued.
&&
NDC053-105-310824-
/O.EXT.KBIS.FL.W.0003.000000T0000Z-180331T2217Z/
/WLTN8.2.IC.180329T1223Z.180329T2245Z.180331T1017Z.NO/
925 PM CDT Thu Mar 29 2018
The Flood Warning continues for
The Missouri River near Williston.
* until Saturday afternoon.
* At 8:45 PM Thursday the stage was 25.2 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...Flooding resulting from ice affected flow will likely
continue through Friday. Rapidly fluctuating water levels are possible
* Impact...At 24.0 feet...Water begins to cover oil well location
south and east of Williston. Wildlife management areas are flooded.
City of Williston does not flood.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Fri Sat Sun Mon Tue
Missouri River Basin
Williston 22 25.2 Thu 9 PM 21.9 21.3 21.1 21.3 21.3
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
PA942
WGUS83 KBIS 301616
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1116 AM CDT Fri Mar 30 2018
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston...Moderate flooding
is occurring and is expected to continue.
. Flooding continues along the Missouri River near Williston as ice
remains in place. Rapid fluctuations are possible with river levels
varying by one or two feet over an hour. The current high water will
likely affect the area well into the weekend, or until such time as
the ice moves downstream.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-312215-
/O.EXT.KBIS.FL.W.0003.000000T0000Z-000000T0000Z/
/WLTN8.U.IC.180329T1223Z.000000T0000Z.000000T0000Z.UU/
1116 AM CDT Fri Mar 30 2018
The Flood Warning continues for
The Missouri River near Williston.
* until further notice.
* At 9:45 AM Friday the stage was 25.3 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by
Monday morning then begin falling.
* Impact...At 24.0 feet...Water begins to cover oil well location
south and east of Williston. Wildlife management areas are flooded.
City of Williston does not flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Sat Sun Mon Tue Wed
Missouri River Basin
Williston 22 25.3 Fri 10 AM 25.5 25.5 25.8 25.2 24.2
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
ajs564
WGUS83 KBIS 311459
FLSBIS
Flood Statement
National Weather Service Bismarck ND
959 AM CDT Sat Mar 31 2018
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston...Moderate flooding
is occurring and is expected to continue.
.Flooding continues along the Missouri River near Williston as ice
remains in place. Rapid fluctuations are possible with river levels
varying by one or two feet over an hour. The current high water will
likely affect the area through the weekend, or until such time as
the ice moves downstream.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-012059-
/O.CON.KBIS.FL.W.0003.000000T0000Z-000000T0000Z/
/WLTN8.2.IC.180329T1223Z.180331T0345Z.000000T0000Z.NO/
959 AM CDT Sat Mar 31 2018
The Flood Warning continues for
The Missouri River near Williston.
* until further notice.
* At 8:45 AM Saturday the stage was 25.1 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river level will remain around 25 feet through
Wednesday with fluctuations due to ice possible. Thereafter the
river levels will slowly fall as the ice moves through.
* Impact...At 24.0 feet...Water begins to cover oil well location
south and east of Williston. Wildlife management areas are flooded.
City of Williston does not flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Sun Mon Tue Wed Thu
Missouri River Basin
Williston 22 25.1 Sat 9 AM 25.0 25.0 25.1 25.0 24.4
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
waa394
WGUS83 KBIS 011604
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1104 AM CDT Sun Apr 1 2018
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston...Moderate flooding
is occurring and is expected to continue.
.Flooding continues along the Missouri River near Williston as ice
remains in place. Rapid fluctuations are possible with river levels
varying by one or two feet over an hour. The current high water will
likely affect the area through this coming work week or until
time as the the ice moves downstream.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-022204-
/O.CON.KBIS.FL.W.0003.000000T0000Z-000000T0000Z/
/WLTN8.U.IC.180329T1223Z.000000T0000Z.000000T0000Z.UU/
1104 AM CDT Sun Apr 1 2018
The Flood Warning continues for
The Missouri River near Williston.
* until further notice.
* At 9:45 AM Sunday the stage was 24.4 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will remain in moderate flood, around 25 feet
through Wednesaday.
* Impact...At 24.0 feet...Water begins to cover oil well location
south and east of Williston. Wildlife management areas are flooded.
City of Williston does not flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Mon Tue Wed Thu Fri
Missouri River Basin
Williston 22 24.4 Sun 10 AM 25.0 25.1 25.0 24.4 23.8
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
waa747
WGUS83 KBIS 021514
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1014 AM CDT Mon Apr 2 2018
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston...Moderate flooding
is occurring and is expected to continue.
.Flooding continues along the Missouri River near Williston as ice
remains in place. Rapid fluctuations are possible with river levels
varying by one or two feet over an hour. The current high water will
likely affect the area through this week or until the the ice moves
downstream.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-032114-
/O.EXT.KBIS.FL.W.0003.000000T0000Z-180407T0600Z/
/WLTN8.2.IC.180329T1223Z.180402T0330Z.180406T1800Z.NO/
1014 AM CDT Mon Apr 2 2018
The Flood Warning continues for
The Missouri River near Williston.
* until further notice.
* At 9:45 AM Monday the stage was 24.1 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast
to continue through much of Tuesday. The river level is forecast
to drop below moderate stage sometime Tuesday night.
* Impact...At 24.0 feet...Water begins to cover oil well location
south and east of Williston. Wildlife management areas are flooded.
City of Williston does not flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Tue Wed Thu Fri Sat
Missouri River Basin
Williston 22 24.1 Mon 10 AM 23.8 23.4 22.8 22.1 21.5
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
JV852
WGUS83 KBIS 031850
FLSBIS
Flood Statement
National Weather Service Bismarck ND
150 PM CDT Tue Apr 3 2018
...The flood warning continues for the following river in North
Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston...Minor flooding was
occurring and is expected to continue.
.Flooding continues along the Missouri River near Williston as ice
remains in place. Rapid fluctuations are possible with river levels
varying by one or two feet over an hour. The current high water will
likely affect the area through this week or until the the ice moves
downstream.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-050048-
/O.CON.KBIS.FL.W.0003.000000T0000Z-180407T0600Z/
/WLTN8.U.IC.180329T1223Z.000000T0000Z.180406T1800Z.UU/
150 PM CDT Tue Apr 3 2018
The Flood Warning continues for the Missouri River near Williston.
* until late Friday night.
* At 1 PM Tuesday the stage was 23.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding was occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Friday early afternoon.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Wed Thu Fri Sat Sun
Missouri River Basin
Williston 22 23.8 Tue 1 PM 23.6 23.1 22.5 21.8 21.2
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$522
WGUS83 KBIS 041536
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1036 AM CDT Wed Apr 4 2018
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
. While the Missouri River near Williston continues a steady fall,
it is not likely to fall below flood stage until sometime around
the end of the week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-052135-
/O.EXT.KBIS.FL.W.0003.000000T0000Z-000000T0000Z/
/WLTN8.1.IC.180329T1223Z.180404T1445Z.000000T0000Z.NO/
1036 AM CDT Wed Apr 4 2018
The Flood Warning continues for
The Missouri River near Williston.
* until further notice.
* At 9:45 AM Wednesday the stage was 23.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall through tomorrow morning.
* Impact...At 24.0 feet...Water begins to cover oil well location
south and east of Williston. Wildlife management areas are flooded.
City of Williston does not flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Thu Fri Sat Sun Mon
Missouri River Basin
Williston 22 23.7 Wed 10 AM 23.7 23.6 23.4 23.2 23.0
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
ajs756
WGUS83 KBIS 051504
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1004 AM CDT Thu Apr 5 2018
...The flood warning continues for the following rivers in North
Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston...Minor flooding is
occurring and is expected to continue.
. While the Missouri River near Williston continues a steady fall,
data fom the gage are unavailable. However, the Missouri River
near Williston is likely to fall below flood stage on Friday,
April sixth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-062104-
/O.EXT.KBIS.FL.W.0003.000000T0000Z-180407T0600Z/
/WLTN8.U.IC.180329T1223Z.000000T0000Z.180406T1800Z.UU/
1004 AM CDT Thu Apr 5 2018
The Flood Warning continues for
The Missouri River near Williston.
* until late Friday night.
* At 8:45 AM Thursday the stage was 23.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow early afternoon.
* Impact...At 24.0 feet...Water begins to cover oil well location
south and east of Williston. Wildlife management areas are flooded.
City of Williston does not flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Fri Sat Sun Mon Tue
Missouri River Basin
Williston 22 23.7 Thu 9 AM 22.2 21.7 21.2 20.8 20.3
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
ajs380
WGUS83 KBIS 061602
FLSBIS
Flood Statement
National Weather Service Bismarck ND
1102 AM CDT Fri Apr 6 2018
...The flood warning is cancelled for the following rivers in North
Dakota...
Missouri River near Williston affecting Williams and McKenzie
Counties
For the Missouri River Basin including Williston no flooding is
observed or forecast.
.The threat of high water due to ice jams has ended, and water levels
will continue to fall for the next several days. However, mountain snow
runoff in late April or early May is expected to once again result
in high water along the Yellowstone and Missouri Rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC053-105-061632-
/O.CAN.KBIS.FL.W.0003.000000T0000Z-180407T0600Z/
/WLTN8.N.IC.180329T1223Z.000000T0000Z.000000T0000Z.NO/
1102 AM CDT Fri Apr 6 2018
The Flood Warning is cancelled for
The Missouri River near Williston.
* At 8:30 AM Friday the stage was 21.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will continue to slowly fall.
* Impact...At 22.0 feet...Low-lying farmland and access roads to oil
well sites near Trenton are flooded. City of Williston does not
flood.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Sat Sun Mon Tue Wed
Missouri River Basin
Williston 22 21.5 Fri 8 AM 21.4 21.3 21.0 20.6 20.2
LAT...LON 4801 10404 4815 10366 4807 10337 4795 10347
4807 10366 4775 10404
$$
PA/AJSWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Mar 29, 8:58 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 29, 8:58 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 858 AM CDT Thu Mar 29 2018 .UPDATE... Issued at 855 AM CDT Thu Mar 29 2018 Quick update to bump up POPs southwest/far south central. 06Z GFS performing the best picking up this area of snow associated with frontogensis and favorable lapse rates. Have had 1-2 inch reports southwest around Bowman Co. UPDATE Issued at 636 AM CDT Thu Mar 29 2018 Raised pops over the southwest and south central this morning. Bowman radar was down most of the night but came back online recently revealing a good area of light snow over the far southwest. Mesoscale models are having a hard time picking up on this so have manually raised pops here this morning. Otherwise no significant changes other than populating the latest sensible weather elements and blending to mid morning values. No changes to the current watch headlines. the 06 UTC GFS showed little changes from its previous run but with a tighter gradient on both the north and south sides of a heavier band of snow. The NAM was a just a little farther north than its previous run. && .SHORT TERM...(Today and tonight) Issued at 319 AM CDT Thu Mar 29 2018 Light snow accumulations will be the main threat today. Latest water vapor imagery shows a broad northwest flow from western Canada into the northern plains with numerous impulses embedded within the mean flow. Latest surface analysis shows weak high pressure over western and central North Dakota but with a cold front currently over the southern prairie provinces of Canada, poised to drop into the state today. Radar imagery shows light reflectivities over southeast Montana, pushing into west central and southwest ND. Nothing reported so far in ND but visibilities down to around 2 miles in light snow over Glendive MT. This area will propagate into southwest ND early this morning. Expect only light accumulations with this first impulse. Another stronger wave moves through the area this afternoon through tonight. This wave is will provide a little more synoptic scale forcing, but also slightly stronger 85-70H frontogenetic forcing within an area of steep lapse rates. Latest mesoscale models are showing some convective signatures with precipitation this afternoon over the southwest into the far south central. With even stronger FG forcing and a continuation of steep lapse rates, expect this may continue into the south central this evening. A limiting factor will be the quick movement, and also warm temperatures with initially more rain than snow this afternoon over the southwest. A model Blend of guidance is giving general light snow amounts of around an inch, but with some higher 1-2 inch amounts over the south central into the James River valley. The day shift will need to monitor for possible higher amounts given the convective nature of signatures. Precipitation tapers off late tonight with significantly cold temperatures spilling into the region behind the cold front. Highs today range from the 20s north to lower 40s southwest. Lows tonight will be around zero north to the lower 20s southwest. .LONG TERM...(Friday through Wednesday) Issued at 319 AM CDT Thu Mar 29 2018 A stronger impulse within the mean northwest flow will bring another round of snow to the forecast area Friday and Friday night. Stronger synoptic and FG forcing is indicated with this wave and also within an area of steeper lapse rates. There is still uncertainty with the ECMWF still depicting a slightly northern track than the other global models. But overall there is reasonable agreement. A blend of model guidance is giving band of moderate snow amounts extending from Crosby and Williston southeast to Minot and Garrison and Rugby, Harvey, Carrington and Jamestown. Generally 4 to 6 inches of snow are depicted withing this area. However, due to the strong FG forcing beneath an area of strong synoptic scale ascent, we anticipate mesoscale banded precipitation within this area producing higher snow totals that get washed out utilizing a blend of model guidance. Without the potential of banded snow, would think an advisory would most likely suffice, but given the potential of higher snow amounts we decided to issue a winter storm watch for this general area. We expect that a portion, and potentially a large portion may end up with advisory conditions, but we also think there is enough potential for some significantly higher amounts within this area to warrant a watch. In addition we will also see areas of blowing and drifting snow Friday afternoon and Friday night and dangerous wind chills to around 25 below zero later Friday night. We quiet down Saturday and Sunday but remain unseasonable cold. Some slight recovery in temperatures early next week but a continued strong northwest flow will bring periodic shots of rain and snow. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 636 AM CDT Thu Mar 29 2018 Band of light snow will track from southwest into south central ND this morning bringing MVFR Ceilings currently at KDIK possibly to KBIS. MVFR stratus with areas of snow in the far north will drop south to encompass the northern TAF sites this morning and southern TAF sites this afternoon. Periods of IFR cigs/vsbys are possible within heavier snow showers. MVFR to IFR ceilings linger tonight ahead of another round of snow beginning shortly after 12Z Friday. && .BIS WATCHES/WARNINGS/ADVISORIES... Winter Storm Watch from Friday morning through late Friday night for NDZ001-002-009-010-017-018. Winter Storm Watch from Friday afternoon through Saturday morning for NDZ003>005-011>013-019>023-025-035>037-047-048-051. && UPDATE...NH SHORT TERM...TWH LONG TERM...TWH AVIATION...TWH
Hazardous weather outlook, Mar 29, 6:52 AM CDT, 3 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 652 AM CDT Thu Mar 29 2018 NDZ001>005-009>013-017>023-025-035>037-047-048-051-301200- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Burleigh-Kidder-Stutsman-Logan-La Moure-Dickey- 652 AM CDT Thu Mar 29 2018 /552 AM MDT Thu Mar 29 2018/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. Light snow is expected today into tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Accumulating snow expected Friday through Friday night. Uncertainty is high regarding placement of highest snow amounts, however travel impacts will be possible. A winter storm watch has been issued for the area. See www.weather.gov for additional information. Much colder air expected for Easter weekend with wind chills of 15 to 25 below zero. .SPOTTER INFORMATION STATEMENT... Please pass along any snowfall reports. NDZ031>034-040>046-050-301200- Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman- Adams-Sioux-Emmons-McIntosh- 652 AM CDT Thu Mar 29 2018 /552 AM MDT Thu Mar 29 2018/ This Hazardous Weather Outlook is for portions of south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. Rain and snow showers are are expected today and tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Light snow accumulations are possible Friday through Friday night. Be sure to check again for updates. Much colder air expected for Easter weekend with wind chills in the teens below zero. .SPOTTER INFORMATION STATEMENT... twh
In the hours before
Local storm report, Mar 29, 8:20 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
820 AM CDT THU MAR 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM SNOW BOWMAN 46.19N 103.40W
03/29/2018 M1.5 INCH BOWMAN ND EMERGENCY MNGR
LIGHT SNOW STILL FALLING.
&&
TJKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 4:08 AM CDT | Winter Storm Watch | BIS | Bottineau, Burke, Burleigh, Dickey, Divide, Dunn and 16 more | 24 hr |
| Mar 29, 3:45 PM CDT | Winter Weather Advisory | BIS | Foster, Kidder, Stutsman, Wells | 4 hr |
Nearby
River Flood Warnings in North Dakota, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.